# SDR SWIA201333309

- Difficulty date: April 15, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 17,067 hours, 10,254 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT "SIDE SEAT RAIL TRACK" HAS CORROSION AT FS 699.00.  (C-CHECK)  REPAIRED SEAT SIDE RAIL CORROSION IAW REO.
